X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (5) 5
derivation (3) 3
jordan derivation (2) 2
matrix ring (2) 2
rings (2) 2
triangular matrix ring (2) 2
16w55 (1) 1
17c27 (1) 1
algebras (1) 1
antiderivation (1) 1
automorphism (1) 1
biderivation (1) 1
centralizing mappings (1) 1
commuting maps (1) 1
delta-prime ring (1) 1
delta-semiprime ring (1) 1
derivations (1) 1
generalized biderivations (1) 1
ideal (1) 1
idempotent (1) 1
jacobson radical (1) 1
jordan matrices (1) 1
left identity (1) 1
linear algebra (1) 1
logical proofs (1) 1
mathematical rings (1) 1
mathematical theorems (1) 1
mathematics, applied (1) 1
nilpotent (1) 1
primary: 16p10 (1) 1
primary: 16s50 (1) 1
prime ring (1) 1
prime-rings (1) 1
quaternion ring (1) 1
quaternions (1) 1
questions (1) 1
ring (1) 1
rings and algebras (1) 1
secondary: 15b33 (1) 1
secondary: 16w25 (1) 1
sigma-prime ring (1) 1
sigma-semiprime ring (1) 1
skew laurent polynomial ring (1) 1
skew laurent series (1) 1
skew polynomial ring (1) 1
subrings (1) 1
super-biderivation (1) 1
superderivation (1) 1
superring (1) 1
trivial extension (1) 1
unit (1) 1
upper bounds (1) 1
zero-divisor (1) 1
δ-prime ring (1) 1
δ-semiprime ring (1) 1
σ-prime ring (1) 1
σ-semiprime ring (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Linear Algebra and Its Applications, ISSN 0024-3795, 01/2013, Volume 438, Issue 1, pp. 250 - 260
Let R and S be rings with identity, M be a unitary (R,S)-bimodule, and T=RM0S be the upper triangular matrix ring determined by R,S and M. Let Eij be the... 
Prime ring | Derivation | Biderivation | Triangular matrix ring | MATHEMATICS | MATHEMATICS, APPLIED | ALGEBRAS | GENERALIZED BIDERIVATIONS | COMMUTING MAPS | CENTRALIZING MAPPINGS | PRIME-RINGS
Journal Article
Taiwanese Journal of Mathematics, ISSN 1027-5487, 3/2007, Volume 11, Issue 1, pp. 51 - 62
Let R be a 2-torsionfree ring with identity and S be a subring of the ring Mn (R) that contains the ring Tn(R) of all upper triangular matrices over R; that... 
Jordan matrices | Mathematical rings | Mathematical theorems | Logical proofs | Subrings | Linear algebra | Derivation | Jordan derivation | Matrix ring | Antiderivation | MATHEMATICS | derivation | antiderivation | matrix ring
Journal Article
Asian-European Journal of Mathematics, ISSN 1793-5571, 06/2010, Volume 3, Issue 2, pp. 323 - 328
Journal Article
Communications in Algebra, ISSN 0092-7872, 04/2019, Volume 47, Issue 4, pp. 1662 - 1670
Triangular matrix rings are examples of trivial extensions. In this article, we describe the superderivations of the trivial extensions and upper triangular... 
Primary: 16S50 | triangular matrix ring | trivial extension | Super-biderivation | superderivation | Secondary: 16W25 | superring | MATHEMATICS | DERIVATIONS | 16W55 | Questions | Rings (mathematics)
Journal Article
Linear and Multilinear Algebra, ISSN 0308-1087, 02/2019, Volume 67, Issue 2, pp. 327 - 336
In this article, first we find the number of idempotents and the zero-divisors of a matrix ring over a finite field F. Next, given the order of the Jacobson... 
Idempotent | nilpotent | unit | Primary: 16P10 | Secondary: 15B33 | matrix ring | zero-divisor | quaternion ring | 17C27 | MATHEMATICS | Quaternions | Upper bounds | Rings (mathematics)
Journal Article
Communications in Algebra, ISSN 0092-7872, 02/2012, Volume 40, Issue 2, pp. 779 - 783
Let R be a ring with identity, σ be an automorphism, and δ be a derivation of R. In this article, we present some necessary and sufficient conditions on R such... 
Skew polynomial ring | δ-Prime ring | Skew Laurent polynomial ring | σ-Semiprime ring | Skew Laurent series | δ-Semiprime ring | σ-Prime ring | MATHEMATICS | delta-Semiprime ring | sigma-Prime ring | delta-Prime ring | sigma-Semiprime ring
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.